MathSciNet Relay Station
MathSciNet bibliographic data
MR365460 (51 #1712) 54C10
Hamlett, T. R. Compact maps, connected maps and continuity. J. London Math. Soc. (2) 10 (1975), 25–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement